# SDR AALA202306266182

- Difficulty date: May 8, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A320*
- Aircraft serial: 5269
- Aircraft time: 33,981 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY FLOOR PANEL 221DF SOFT / DELAMINATED **SUPPLEMENTAL REPORT FOR AALA202305116182 AND AALA202305126182: MAINTENANCE REPLACED FLOOR PANEL 221DF ** (CLOSED)
